# SDR VTZA97245

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Condition: Corrosion
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 6479 - DURING CLIMB AT 1430 HOURS ON 4-22-97, MADE AN UNSCHEDULED LANDING AT IAD DUE TO FLAP ASYMMETRY CAPTION ILLUMINATED.  AIRCRAFT WENT TO GATE AT IAD WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CLEANED CORROSION ON RT FLAP TRANSDUCER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
